I'm not sure what happened to my mood yesterday, but in the morning I was feeling very suicidal. I stopped before I took all the pills, but I took ten or so. By the evening I was feeling okay, and relieved I couldn't feel any side effects. Now I have bad tremor, feel nauseous and can feel my heart going fast. Will it just go away by itself?
Posts You May Be Interested In
I have an rx for ativan .5mg three times a day as needed. One doesn’t do anything for me so I’ve been taking two .5 for a total of 1 mg ativan just once a day and MAYBE one before bed. My therapist wants me to tell my pdoc but I’m afraid he’ll take me off it if he knows I’m doubling the dose. I mean, two does the trick just makes me a bit sleepy.Anyway I’m wondering if anyone is on...
Hi!I'm new to this group. It's 11am EST and I am sitting here crying and drinking wine. BiPolar 101, right? Diagnosed in 2011, I fought for 3 year with my PDOC about my diagnosis. He retired in June 2018 and I haven't found anyone to replace him. I am 53 this Friday and am a rapid cycler. Perimenapausal. The perfect storm for something bad to happen. I told my son that he and his...